Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

caffeine after panic attack

i recently had a panic attack and now every time i drink any caffeine my heart starts pounding and hurting?
What is going on with my heart? My left arm hurts too
Fri, 11 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
I had something similar happen a while back but I was drinking an energy drink. My heart would start pounding and I almost felt a little nauseous. So i then went to a doctor to see if he could tell me what was wrong. After some testes It was deduced that I have random anxiety attacks. I'm not saying thats what you have but these attacks are caused by stress, depression and an overwhelming amount of pressure from things and ppl around (health, work ie.) Look up the symptoms for anxiety and see if you fit. They can be triggered by lots of sugar and or caffeine.....
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

How long can caffeine affect anxiety? I had a panic attack the day after I had a chai latte. I have been off caffeine and alcohol for 10 months because I developed a panic disorder and this was the first caffeine in a long time. I had an iced passion iced tea a couple of months ago and had a lot of arrythmias the same day but no panic attack. Im wondering if there is a connection or just coincidence.

doctor1 MD

I had panic attack in a social situation after which i started avoiding social parties.Now panic attacks have considerably reduced but i am still afraid of attending socials.Should i take alprax and go to attend a social today or may be once a week.                                                                  

doctor1 MD

I became a widow on December 29, 2014 after 46 years of marriage. I suffer from panic attackes everynight. Waking up around 3:00 every morning in the middle of these attacks. I find it very hard to cry, is this my body s way of handling the grief or is this a more serious problem?l

Recent questions on  Anxiety

doctor1 MD

For the last 6 months I have been experiencing what feels like palpitations. I primarily feel these in my throat and it takes my breath away. I have had a complete Cardiology work up but they continue to occur and they are extremely scary. I am afraid my heart is just going to stop beating. I drink absolutely no caffeine and absolutely nothing with any kind of stimulants in it. I also have sharp pains in my chest every now and then and pain in my esophagus. I am worried there may be something wrong and the doctors are just missing it. These palpitations create so much anxiety when they occur so of course I sit and wait for another one to happen. Does anyone have any answers?

doctor1 MD

I have been experiencing chest discomfort and tingling in both arms. I had a bowel movement with a lot of mucus and white clumps in it. I am recovering from a pretty bad cold, and have suffered from anxiety in the past which caused the pains in my chest and arms before.

doctor1 MD

hello dr. i m from muslim communities .i m 25 yrs old faceing problem in upper section penis which is not cover as our religiouns it always get red by hand rubing for sex... it get stress mark which is very painfull.....plz give idea and medicine which is easly availabile in indian market

doctor1 MD

hi docter, my head, neck, hands, back and legs are itching all the time. Basically all over. have trouble sleeping lately like anxiety heart beats fast.. WHAT CAN THIS BE WORRIED. I was diagnosed with non hodgkins lymphoma 10 years ago. Do you think it has something to do with that?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?